We prove the second order differentiation formula along geodesics in finite-dimensional RCD(K, N) spaces. Our approach strongly relies on the approximation of W-2-geodesics by entropic interpolations and, in order to implement this approximation procedure, on the proof of new (even in the smooth setting) estimates for such interpolations.

Gigli, N., Tamanini, L., Mathematical Analysis — Second order differentiation formula on RCD(K,N) spaces, <<ATTI DELLA ACCADEMIA NAZIONALE DEI LINCEI. RENDICONTI LINCEI. MATEMATICA E APPLICAZIONI>>, 2018; 29 (2): 377-386. [doi:10.4171/RLM/811] [https://hdl.handle.net/10807/232498]

Mathematical Analysis — Second order differentiation formula on RCD(K,N) spaces

Tamanini, Luca
2018

Abstract

We prove the second order differentiation formula along geodesics in finite-dimensional RCD(K, N) spaces. Our approach strongly relies on the approximation of W-2-geodesics by entropic interpolations and, in order to implement this approximation procedure, on the proof of new (even in the smooth setting) estimates for such interpolations.
2018
Inglese
Gigli, N., Tamanini, L., Mathematical Analysis — Second order differentiation formula on RCD(K,N) spaces, <<ATTI DELLA ACCADEMIA NAZIONALE DEI LINCEI. RENDICONTI LINCEI. MATEMATICA E APPLICAZIONI>>, 2018; 29 (2): 377-386. [doi:10.4171/RLM/811] [https://hdl.handle.net/10807/232498]
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10807/232498
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 6
  • ???jsp.display-item.citation.isi??? 7
social impact